# SDR USAA2015030300006

- Difficulty date: February 28, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 16,613 hours, 13,733 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17003387004
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, RT EXTERNAL FWD FUSELAGE REPAIR DOUBLER FASTENERS PULLING THROUGH FASTENERS.  REMOVED DOUBLERS, INSPECTED & ACCOMPLISHED INTERIM REPAIR INSTRUCTIONS IAW EA 506663.
